Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Khlonopin usage(.5mg) 3 years. 3 a week until a month ago to .5 every day.


[Yo...]

Recommended Posts

Ive never made a post like this before in my life, so I apologize in advanced if this may seem all over the place.

 

I got on khlonopin about 3 years ago for situational anxiety because of a few major incidents in life that really shook my reality. It allowed me to feel not so tense in social situations. It allowed me to have free flowing thoughts with others effortlessly. I got 30 .5mg every month and took 3 a week. Recently it became 1 every day. I'm not sure if it's stress, lack of sleep, lack of socializing. I can feel the shifts in my mentality and my body. I know its not good and its a slippery slope, but this has helped me though at times.

 

Currently I wait to take the pill like clock work. I wait for a certain time of the day, to "feel normal" so I can interact with people. I feel like a prisoner to myself sometimes. I want to travel and not have to worry about me thinking about my next dose and a withdrawl. I should only use it like i had been before in dire situations. CBD and CBN helps me, but at large doses. It just can get pretty expensive. Microdosing psilocybin has also helped to an extent. That has helped the most, but once I take that next klonopin, it feels like it wasn't worth it or something? I know psilocybin makes new serotonin pathways in the brain, but khonopin may kill what it may have repaired?

 

Anyways, im not sure if I'm allowed to mention that kind of stuff, but its a summary of what I'm going through alone.

 

I moved out to the mountains, not knowing anyone so I don't have much social support with knowledge to help guide me through this rough patch.

 

Any advice would be much appreciated.

Link to comment
Share on other sites

Hello Yogabbagabba28 and Welcome to BenzoBuddies!  We're glad you joined us!

 

I'm sorry you're dealing with a rough patch.  You've come to the right place for good information as well as support from others who know what this process is like.  What you find here can help you figure out what you want your next steps to be. 

 

We invite you to explore the site and feel free to post.  I suggest you start with these links:

 

The Ashton Manual - an excellent resource on benzos and benzo withdrawal

 

You may want to start a new topic with questions about your situation on either of these boards:

 

Planning Your Withdrawal (Taper Plans)

 

Withdrawal Support (during your taper)

 

It’s helpful to create a signature so other members who want to reply to your posts can see where you are in the process. Here’s how to add your benzo info automatically to your posts: go to Profile, then Forum Profile, write your info (which benzo, dose, taper history) in the text box and save. Thanks! Let us know if you need help with this.

 

We're glad you're here.  Please reach out for support-

Brighterday  :)

 

Link to comment
Share on other sites

×
×
  • Create New...